Boundary-value problems for parabolic systems in regions of general type
Doklady Akademii Nauk, Tome 150 (1963) no. 1, pp. 58-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_1_a14,
author = {S. D. \`Eidel'man and B. Ya. Lipko},
title = {Boundary-value problems for parabolic systems in regions of general type},
journal = {Doklady Akademii Nauk},
pages = {58--61},
year = {1963},
volume = {150},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_1_a14/}
}
S. D. Èidel'man; B. Ya. Lipko. Boundary-value problems for parabolic systems in regions of general type. Doklady Akademii Nauk, Tome 150 (1963) no. 1, pp. 58-61. http://geodesic.mathdoc.fr/item/DAN_1963_150_1_a14/